# SDR SIMA201019604

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 19,516 hours, 16,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14521886005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE SKIN CRACKED AT FRAME 75 BETWEEN STRINGERS 1L AND 2L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REPAIRED CRACKED SKIN AT FRAME 75 IAW ENGINEERING ORDER EM-53-MR-1596.  THE AIRCRAFT WAS RETURNED TO SERVICE.
